Some Properties of Reciprocals of Double Binomial Coefficients

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2009) Some Properties of Reciprocals of Double Binomial Coefficients. Tamsui Oxford Journal of Mathematical Sciences, 25 (2). pp. 141-151. ISSN 1561-8307

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17623, double binomial coefficients, Combinatorial identities, integral representations
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login